What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 14, 1:13 PM CST, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 14, 1:13 PM CST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
213 PM CDT Mon Jun 14 2021
.SHORT TERM (Tonight through Tuesday Night)...
Scattered Cu clouds are covering almost the entire area of South
Central Texas. As of this writing, temperatures range from the upper
80s to upper 90s. With dewpoints in the lower 70s mainly along and
east of Interstate 35, expect heat index values in the 102 to 108
range for the rest of this afternoon. Otherwise, dry for the most
part with chances for showers and isolated thunderstorms across the
northwest part of Val Verde County as an outflow boundary moves
across that area followed by a stronger complex of storms over the
San Angelo area pushing to the southwest. The other area that could
see a shower or two and maybe a thunderstorm is the far southeast
portion of the area. Partly cloudy skies are expected for tonight
into Tuesday morning with lows in the mid to upper 70s.
Can't rule out overnight and early Tuesday morning showers across
the Hill Country and areas along and east the I-35 corridor as an
outflow boundary pushes to the south and interact with the moist
airmass that resides across the southeast and Coastal Plains areas.
A new round of showers and thunderstorm is forecast for the far
southeast of South Central Texas on Tuesday afternoon. The
interaction of a lingering outflow boundary and elevated moisture
will combine to generate scattered showers and isolated
thunderstorm. Highs are expected to reach the lower 90s across the
Hill Country to mid 90s along the I-35 corridor and up to 99 degrees
along the Rio Grande. Heat index values are expected to run around
102 to 108 mainly along and east of I-35 for the afternoon period.
Northeast winds 5 to 10 mph are forecast for most areas with a
southerly flow along the Rio Grande.
&&
.LONG TERM (Wednesday through Monday)...
The beginning of the long-term forecast should begin mostly dry
across all areas with only a very small chance of rain across the far
southeastern counties on Wednesday. High temperatures Wednesday
through Friday should be in the lower to upper 90s for most
locations. For the weekend, any moisture/development with the system
near the Bay of Campeche is expected to move well east of our area.
This should leave us mostly dry and warm with temperatures expected
to be in the middle 90s to 103-105 degrees. The warmer temperatures
should be in the southwestern counties and locations closer to the
Rio Grande. The blend held onto some low PoPs for the eastern
counties this weekend, but knocked those down given the agreement in
the guidance from the medium range models.
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 75 95 73 94 74 / 10 10 - 10 0
Austin Bergstrom Intl Airport 74 95 72 94 74 / 10 20 - 10 0
New Braunfels Muni Airport 75 96 73 94 74 / 10 10 - 10 0
Burnet Muni Airport 73 94 72 94 72 / - - 0 - 0
Del Rio Intl Airport 77 99 77 98 77 / 10 10 - - 0
Georgetown Muni Airport 74 94 73 93 73 / - 10 - - 0
Hondo Muni Airport 74 94 73 93 72 / 10 10 - - 0
San Marcos Muni Airport 75 95 73 94 74 / 10 10 - - 0
La Grange - Fayette Regional 76 95 74 95 75 / 10 30 - 10 0
San Antonio Intl Airport 75 94 74 93 74 / 10 10 - 10 0
Stinson Muni Airport 77 96 75 95 75 / 10 10 - - 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Short-Term/Aviation...17
Long-Term...Hampshire
Decision Support...KCW
Hazardous weather outlook, Jun 14, 7:12 AM CST, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
812 AM CDT Mon Jun 14 2021
TXZ171>173-183>194-202>209-217>225-228-151315-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
812 AM CDT Mon Jun 14 2021
This Hazardous Weather Outlook is for South-Central Texas..
.DAY ONE...Today And Tonight.
A strong storm or two is possible across the Edwards Plateau
today. Strong winds or small hail would be the main hazards.
Otherwise, afternoon heat index values will range from 102-108 for
areas east of the I35/37 corridor.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 14, 4:15 PM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
515 PM CDT Mon Jun 14 2021
TXZ183-184-142300-
Val Verde TX-Edwards TX-
515 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 600 PM CDT...
At 515 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loma Alta to near Amistad Acres. Movement
was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Del Rio, Comstock, Loma Alta, Lake View, Amistad Acres, Carta Valley,
Cienegas Terrace, Amistad Village, Black Brush Point, Box Canyon,
Diablo East, Governors Landing, Long Point, Seminole Canyon State
Park, 277 South Boat Ramp, 277 North Campground, Rough Canyon
Recreation Area, Spur 406 Campground, Rock Quarry Campground and
Salem Point.
LAT...LON 2997 10097 2985 10045 2962 10065 2962 10070
2957 10070 2932 10091 2937 10101 2946 10106
2947 10115 2952 10118 2953 10126 2957 10124
2963 10126 2962 10128 2958 10128 2958 10131
2959 10131 2965 10130 2966 10132
TIME...MOT...LOC 2215Z 290DEG 22KT 2984 10080 2947 10113
MOSpecial weather statement, Jun 14, 4:54 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
554 PM CDT Mon Jun 14 2021
TXZ183-184-202-150000-
Kinney TX-Val Verde TX-Edwards TX-
554 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINNEY...SOUTHWESTERN
EDWARDS AND SOUTHEASTERN VAL VERDE COUNTIES UNTIL 700 PM CDT...
At 553 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Carta Valley to near Del Rio.
Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms, with
strong outflows extending well out in front of the rain shafts.
Locations impacted include...
Del Rio, Lake View, Amistad Village, Black Brush Point, Amanda,
Laughlin AFB, Val Verde Park, Standart, Alamo Village, Diablo East,
Carta Valley, Cienegas Terrace, Governors Landing, Long Point, Devils
Shores, Kickapoo Cavern State Park, 277 South Boat Ramp, 277 North
Campground, San Pedro Canyon and Rough Canyon Recreation Area.
LAT...LON 2994 10073 2988 10007 2908 10062 2908 10066
2911 10069 2912 10072 2917 10078 2920 10077
2926 10081 2928 10087 2931 10089 2935 10095
2936 10100 2944 10106 2946 10106 2947 10108
TIME...MOT...LOC 2253Z 286DEG 21KT 2984 10054 2941 10089
MOSpecial weather statement, Jun 14, 4:57 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
557 PM CDT Mon Jun 14 2021
TXZ191>193-207-208-223-142345-
Guadalupe TX-Caldwell TX-Bastrop TX-Gonzales TX-Hays TX-Travis TX-
557 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...EAST CENTRAL HAYS...
NORTHEASTERN GUADALUPE...SOUTHEASTERN TRAVIS...SOUTHWESTERN BASTROP
AND NORTHERN GONZALES COUNTIES UNTIL 645 PM CDT...
At 556 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wyldwood to near Waelder. Movement was west at
20 mph.
Winds in excess of 40 mph will be possible with these storms with
some of the outflow winds extending out several miles ahead of the
rain shafts.
Locations impacted include...
Austin, Kyle, Buda, Lockhart, Gonzales, Luling, Tanglewood Forest,
Austin Bergstrom Int Airport, Martindale, Waelder, Uhland, Mustang
Ridge, Niederwald, Bear Creek, Fentress, Shady Hollow, Cedar Creek,
Palmeto State Park, Onion Creek and Wyldwood.
LAT...LON 2958 9721 2946 9769 3021 9794 3020 9740
2982 9727 2978 9732 2973 9724 2959 9719
TIME...MOT...LOC 2256Z 086DEG 16KT 3013 9747 2965 9730
MOSpecial weather statement, Jun 14, 4:59 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
559 PM CDT Mon Jun 14 2021
TXZ220>224-142345-
Karnes TX-Atascosa TX-De Witt TX-Gonzales TX-Wilson TX-
559 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT...KARNES...
SOUTHWESTERN GONZALES...EAST CENTRAL ATASCOSA AND CENTRAL WILSON
COUNTIES UNTIL 645 PM CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Smiley to near Charco. Movement was west at 40
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Floresville, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
Kosciusko, Nixon, Runge, Falls City, Smiley, Nordheim, Pandora,
Gillett, Cestohowa, Coy City, Cotton Patch, Choate, Fashing and El
Oso.
LAT...LON 2868 9779 2867 9782 2872 9792 2869 9801
2879 9810 2872 9819 2922 9821 2928 9756
2887 9749 2867 9778
TIME...MOT...LOC 2258Z 075DEG 36KT 2927 9762 2872 9759
MOSpecial weather statement, Jun 14, 5:35 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
635 PM CDT Mon Jun 14 2021
TXZ191-192-207-208-223-150015-
Guadalupe TX-Caldwell TX-Gonzales TX-Hays TX-Travis TX-
635 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...SOUTHEASTERN HAYS...
EASTERN GUADALUPE...SOUTH CENTRAL TRAVIS AND NORTHWESTERN GONZALES
COUNTIES UNTIL 715 PM CDT...
At 635 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mustang Ridge to near Luling. Movement was
west at 20 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
San Marcos, Kyle, Seguin, Buda, Lockhart, Luling, Martindale, Uhland,
Mustang Ridge, Kingsbury, Niederwald, Staples, Fentress, Palmeto
State Park, Geronimo, Brownsboro, Mountain City, Creedmoor, Joliet
and Maha.
LAT...LON 2962 9746 2945 9790 3011 9800 3010 9762
3007 9765 3001 9757
TIME...MOT...LOC 2335Z 083DEG 17KT 3004 9764 2967 9760
MOSpecial weather statement, Jun 14, 5:50 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
650 PM CDT Mon Jun 14 2021
TXZ205-220>222-150045-
Karnes TX-Atascosa TX-Bexar TX-Wilson TX-
650 PM CDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KARNES...EASTERN
ATASCOSA...WILSON AND SOUTH CENTRAL BEXAR COUNTIES UNTIL 745 PM
CDT...
At 649 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Poth to Nell. Movement was
west at 30 mph.
Wind gusts up to 50 mph will be possible with these storms, and the
strong gusty winds may extend several miles out ahead of the rain
shafts.
Locations impacted include...
Pleasanton, Floresville, Jourdanton, Karnes City, Poth, Stockdale,
Christine, Campbellton, Kosciusko, Falls City, Cestohowa, Leming,
Sandy Oaks, Coy City, Canada Verde, Graytown, Fashing, Coughran, El
Oso and Espey.
LAT...LON 2864 9834 2864 9857 2920 9851 2924 9785
2871 9789 2872 9792 2869 9801 2879 9810
2861 9833
TIME...MOT...LOC 2349Z 084DEG 28KT 2916 9803 2871 9807
MO